# SDR CA090417001

- Difficulty date: April 16, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cessna 150F
- Aircraft time: 6,181 hours
- Engine: Cont O200A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Interference
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY PREFLIGHT INSPECTION RUBBING SOUNDS HEARD UNDER CABIN FLOOR WHEN MOVING CONTROL YOLK LEFT AND RIGHT (ROLL AXIX).  INVESTIGATION OF SOUND REVEALED THAT TWO SCREWS (P/N S1021Z8-10) HOLDING STAINLESS STEEL SCUFFBOARD PLATE (P/N 04130264-4) TO CABIN FLOOR PROTRUDED THROUGH CABIN FLOOR, INTERFERED WITH AND RUBBED ON AILERON CONTROL CABLES (P/N 0400107-41).  CABLES EXHIBITED RUB MARKS.  POTENTIAL EXISTS THAT SCREWS COULD SEVER CONTROL CABLES LEADING TO LOSS OF AILERON CONTROL.
